# SDR SIMA20210322005

- Difficulty date: March 22, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 41,241 hours, 36,139 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SULFUR SMELL IN COCKPIT AND FRONT HALF OF CABIN DURING TAKEOFF AND DESCENT-C/A-PERFORMED FIM TASK 21-20-00-810-801-A AND RAN ENGINES WITH CREW IAW ETN-EM-72-034. TROUBLESHOOTING LEANING TO PACK 1MALFUNCTION. SEE ITEM 2 OF AML PG# 4594727 FOR CONTINUED DISCREPANCY
